# SDR RAIA00211309

- Difficulty date: November 5, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,970 hours, 16,828 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 7510700806
- Part serial: 96011706
- Condition: Inoperative
- Part time: 13,530 hours, 14,476 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5476-STL- CAPTAIN AND FO'S #1 WILL NOT TRANSMIT. MAINTENANCE REMOVED AND REPLACED THE #1 COMM RECEIVER TRANSMITTER, OPS CK OK.
